
Pramekold Oral Drops
Manufacturer
Puremed Biotech
Salt Composition
Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (25mg/5ml) + Phenylephrine (2.5mg/5ml)
Key Information
Short Description
Pramekold Oral Drops is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Oral Drops
Introduction
Pramekold Oral Drops is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It relieves common cold symptoms like runny nose, watery eyes, and sneezing. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant. It is commonly prescribed in children to treat common cold symptoms.
Directions for Use
Pramekold Oral Drops may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities. Never combine Pramekold Oral Drops with other cold and flu medicines as that may lead to side effects.
How it works
Pramekold Oral Drops is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant.
Quick Tips
Practice self-care tips: Clean and disinfect surfaces after sneezing and coughing to avoid allergy. Give your child plenty of fluids as it helps to thin and to loosen the mucus in the lungs. Restrain your child from having dairy products, coffee, and foods that are spicy and fried. All these can trigger coughing. Make your child gargle with warm saltwater. Ensure your child takes enough rest.
Related Medicines

Flucold Drop

Fibocold Oral Drops

Excold-P Oral Drops

Nosicure Oral Drops

Phenta Drop

Sneezbye Plus Oral Drops

Kosox Oral Drops

Camicold Oral Drops

Quickcold Oral Drops
